Common "Vaginal Discharge" queries answered by top doctors | iCliniq

Vaginal Discharge

Vaginal discharge is a normal occurrence. But, certain changes in the color or consistency can indicate a problem. Conditions associated with abnormal vaginal discharge include yeast infection, hormonal imbalance, sexually transmitted diseases, bacterial vaginosis, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Are brown discharge and mild spotting signs of pregnancy?

Query: Hello doctor, I had spotting for two days and then experienced some light bleeding which was bright red, and again had a brown and light pink spotting the next day. Can I be pregnant? Please help me.  Read Full »


Dr. Uzma Arqam

Answer: Hello, Welcome to icliniq.com. I have read your query and understand your concern. But you need to provide a detailed medical history of your case. After reading your symptoms, I suggest performing a blood pregnancy test - serum beta hCG (human chorionic gonadotropin). This test will confirm if yo...  Read Full »

I have brown vaginal discharge and a burning sensation. Why?

Query: Hi doctor, I get periods after every week, and it has been happening for the last four months. I get a brownish vaginal discharge, severe abdominal pain and itching in the vagina, and a burning sensation during urination. There is swelling in the abdominal area and swollen feet. I also have severe p...  Read Full »


Dr. Uzma Arqam

Answer: Hello, Welcome to icliniq.com. I thoroughly read your query and understand your concern. I will suggest you some precautions, investigations, and treatments: I suggest you take urinalysis, urine culture, vaginal swab test, thyroid function test, complete blood count, and pelvic scan with a full bla...  Read Full »

After my medical abortion, the second menstrual cycle is irregular, with heavy bleeding and vaginal discharge. Why?

Query: Hi doctor, I am 26 years old and my height is 5 feet 6 inches. It has been 70 days after a medical abortion. The condition till now is, 1. It is the second menstrual cycle after medical abortion. For the first five days, the bleeding was heavy with small clots. It stopped on the fourth day evenin...  Read Full »


Dr. Uzma Arqam

Answer: Hi, Welcome to icliniq.com. Miscarriage has been treated already two months back and you got periods. As of now, the only thing is vaginal discharge that needs to investigate. 1. Take a vaginal swab to check the cause of the infection. 2. Maintain strict hygiene. 3. Wear soft comfortable underg...  Read Full »

Can brown vaginal discharge after taking the contraceptive pill indicate implantation bleeding, or it occurs due to the pill?

Query: Hello doctor, I had my last period two months back. Then I had unprotected intercourse in the first week of this month. But I took an emergency contraceptive pill after 20 minutes of unprotected intercourse. And for relief, I took a urine pregnancy test from my first urine of the day on the same day...  Read Full »


Dr. Rajesh Jain

Answer: Hello, Welcome to icliniq.com. I read your query and can understand your concern. Do not worry. Just answer the following questions. 1. Did you have any unprotected intercourse two months back? 2. Did you have any pain during brown spotting this month after taking the pill? Reply with details. It wi...  Read Full »

I have been suffering from diarrhea, back pain, pain in the right side of my vagina, and pain during sexual intercourse, along with clear vaginal discharge. Why?

Query: Hello doctor, For the past four months, I have been suffering from diarrhea, back pain, and pain during sexual intercourse, along with clear vaginal discharge. I have consulted many doctors, but nothing helped. And currently, I am suffering from severe pain in the right side of my vagina. Kindly hel...  Read Full »


Dr. Uzma Arqam

Answer: Hello, Welcome to icliniq.com. Thank you for your query. I understand your concern. I suggest you to follow a few instructions mentioned below. Get a vaginal swab test to rule out pelvic or sexually transmitted infections. Get a cervical smear test done to rule out any cervical pathology. Try...  Read Full »

My 12-year-old daughter had a red vaginal discharge. Does it indicate the onset of the menstrual cycle in her?

Query: Hello doctor, My 12-year-old daughter got her first period recently. It was a red vaginal discharge, but after a few hours, the bleeding changed to a pink color and was nearly gone. Is this her first period or anything else? If so, is her first period over, or will a solid flow come in the next few...  Read Full »


Dr. Uzma Arqam

Answer: Hello, Welcome to icliniq.com. At the age of 12 years, many changes happen in the body due to hormonal changes and the body's response to those. I think the first menstrual cycle is under process for your daughter, and after irregular and mild bleeding, it will gradually develop. Sometimes, the bo...  Read Full »

I have a burning sensation and brownish discharge from my vagina. How do I overcome this?

Query: Hi doctor, Growing up, I always have vaginal problems. As time went on, I was fine, but in grade ten, it all started again. Sometimes I will have pimples that hurt with a brownish thing in them. Sometimes my vagina will just burn up and be painful (I once visited the clinic and explained everything...  Read Full »


Dr. Rajesh Jain

Answer: Hi, Welcome to icliniq.com. Do not worry. 1. Do you have any rashes, abnormal vaginal discharge, itching, or burning there? 2. Do you have regular periods? 3. Are you taking any medicine? Reply with details. It will help to advise you properly. Meanwhile, It seems to be due to some mixed infec...  Read Full »

Do I have brownish vaginal discharge and abdominal cramps due to the morning-after pill I took on the day I had sex?

Query: Hello doctor, I got my period nine days ago. I had sex five days ago, and we used a condom. I took a morning-after pill that day. Today is the eighth day, and I have brownish vaginal discharge and abdominal cramps. What could this be? Also, I will not get my period for another three weeks.  Read Full »


Dr. Natasha Bansal

Answer: Hello, Welcome to icliniq.com. There can be side effects after taking the morning-after pill (Levonorgestrel) because it is a hormonal medicine, so irregular bleeding, spotting, and change in the menstrual cycle is a very common side effect of this medication. Some people call this withdrawal blee...  Read Full »

How can I manage vaginal issues after intake of Clindamycin?

Query: Hello doctor,I have been experiencing a brownish discharge and itchiness in the vagina for the past week. I also experienced yeast infection after taking the tablet Clindamycin. What should I do?  Read Full »


Dr. Richa Agarwal

Answer: Hello, Welcome to icliniq.com. Your symptoms are suggestive of vaginitis, which mainly occurs due to fungal infection. I suggest you keep the area dry and clean, drink a lot of warm water, have a soft diet, and take antifungal medicines and cream (consult a specialist doctor, talk with him or her,...  Read Full »

I am having thick, sticky, and odorless white discharge from my vagina for two months. What should I do?

Query: Hello doctor, I am facing white discharge with itching at night time mainly. It has been over two months at this point, and I also consulted a gynecologist. She gave me Fluconazole, Secnil, Doxycycline, and Rabeprazole medication for ten days, but nothing worked out. The discharge is the same as bef...  Read Full »


Dr. Pandian. P

Answer: Hello, Welcome to icliniq.com. Kindly do a pap (Papanicolaou) smear of vaginal discharge for microbiology, urine routine, and culture test. You will need antibiotics according to the results, along with douching of the vagina with an antiseptic solution and vaginal pessary for two weeks. It is of ...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.